# SDR SWAA2018040320929

- Difficulty date: February 25, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMERGENCY EGRESS LIGHT INOPERATIVE.   R & R THE LIGHT IAW AMM.
